# SDR SWAA086109

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 24,925 hours, 14,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EGRESS LIGHT INOP BETWEEN ROW 9 TO ROW 10.  SECURED CONNECTOR PER MM.
